# SDR 2008UALA00299

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 63,907 hours, 10,383 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Loose
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW O2 REPORTED LOW ON ARRIVAL.  CHECKED ALL FLT DECK MASK CONNECTIONS. FOUND LOOSE CONNECTION AT 1ST OFFICER POS. SECURED HOSE ASSY 192-2103,  SERVICED OXYGEN AND PERFORMED LEAK CHECK, NO DEFECTS NOTED.
